Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Rash
    avatar
    brittga posted:
    have this rash on my feet, in between my fingers, and on various random spots of my body. i went to the hospital and they gave me prednezone and some cream but it didn't work, and they also didn't seem to know what it was. ive had it for about 4 weeks now and it itches, and sometimes i get bruises in the spots where the rash is. i take benadryl which helps temporarily but its not going away. hope someone can tell me what may be wrong and the procedures to take to get rid of it for good...thanks alot.

    Reply
     
    avatar
    shadowsmom42 responded:
    They gave you the prednisone and cream thinking it's hives. The picture looks a little bit like hives but I'd say it's something else. I've had hives pretty bad, myself, and prednisone works but only if it's a high dose. I'm guessing they only gave you the pack, the 5 mg. pills where you start off at a high dose then wean down. That does not work. What worked for my hives was the 20 mg. prednisone pills, taken three times a day (or can be taken all at once) for 7 days......no weaning down. Hives were gone in 2 days. Yours looks like something else is going on OR you need a higher dose prednisone. It looks similar to hives but not completely like hives.....(I have never had hives, though, on my feet and fingers. It's usually everywhere else. LOL.)
    If I were you, either get to your primary care doctor if you have one (this all depends on type of insurance) and get a referral to a dermatologist. I was going to say podiatrist if this was only on the feet but since it's in other places as well, and it's not going away, try to get to a dermatologist as soon as you can. I sure hope you get it taken care of as I know how miserable itching can make a person. Ugh....
    Good luck with it. Take care and let us know how everything works out.
    Terry
     
    avatar
    brittga replied to shadowsmom42's response:
    Well see the prednisone made my blood sugar go sky high, im a diabetic and so when i went back to the er they took me off of it. They gave me some ointment to put on it but its not helping either. i dont have health insurance thats why i have not been to a doctor yet.
     
    avatar
    Olivia_WebMD_Staff responded:
    Hi brittga!

    I'm going to suggest that you post to our Skin Problems board for some possible feedback. However, keep in mind that no one can diagnose you via the Internet. Any information you get will be guidance and that is all.

    For the proper diagnosis and treatment you will have to see a doctor in person. I know this is going to be tough without insurance. Check with your local health department and see if you can see someone there.

    Let us know what happens.

    Take care,
    Olivia


    Helpful Tips

    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.